# SDR 2002FA0001350

- Difficulty date: November 18, 2002
- Submitted: November 27, 2002
- Operation: General aviation
- Aircraft: N7502A
- Make and model: Scwzer G164B
- Aircraft serial: 797B
- Engine: Pwa R1340*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire
- Part number: AN676AC13700
- Condition: Failed
- Location: Mlg
- Part time: 3,679 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING WIRE SEPARATED IN FLIGHT ON RT WING.  AIRCRAFT RETURNED FOR LANDING.  RT WING SETTLED TO RUNWAY AS AIRCRAFT SLOWED.  WIRE APPEARS TO HAVE SMALL ELECTRICAL ARC AT FAILURE POINT THAT COULD HAVE CREATED AS STRESS RISER OCCURRENCE ON 8/28/2002.
